MathSciNet Relay Station
MathSciNet bibliographic data
MR2780626 11D45 (11N25)
Lagarias, Jeffrey C.; Soundararajan, Kannan Smooth solutions to the $abc$ equation: the $xyz$ conjecture. J. Théor. Nombres Bordeaux 23 (2011), no. 1, 209–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement